# SDR COMA0860186

- Difficulty date: March 20, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 14,057 hours, 12,244 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: 355862255
- Condition: Faulty
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5389 - RECEIVED ANTI-ICE WARNING MESSAGE, LEFT SIDE FUSELAGE.  RETURNED TO CVG, LANDED WITHOUT INCIDENT.  REPLACED A15WK LOOP.  NO FURTHER DEFECTS.
